# SDR QXEA2022032500124

- Difficulty date: March 23, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N450QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4452
- Aircraft time: 16,995 hours, 18,312 cycles
- System (JASC): 3300 · Lighting System
- Part: Lamp
- Part number: 425420
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTS OPERATIONAL TEST THE AFT RIGHT EGRESS LIGHT WILL NOT ILLUMINATE. RELAMPED THE RIGHT AFT EGRESS LIGHT REF AMM 33-51-11-000-801/400-801.
